# SDR ABXA050193

- Difficulty date: August 4, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 61,849 hours, 58,017 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041504
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP INBOARD FIXED VANE SKIN CRACKED ADJACENT TO REPAIR.  REMOVED AND REPLACED INBOARD FIXED VANE IAW DC-9 SRM.
